# SDR FDKA2009040700064

- Difficulty date: April 7, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 14,632 hours, 14,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6270 JFK-PWM.  MAIN DOOR WILL NOT CLOSE.  CLEANED AND LUBE DOOR SEAL AND ROLLERS, OPS CHECK GOOD.
